MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 48MM O.D. SIZE GG POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH GG LINERS; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. 48MM O.D. SIZE GG POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH GG LINERS; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 12/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by legal that a patient had an initial left total hip arthroplasty performed.Subsequently, the patient has reported ongoing pain and decreased quality of life since the implantation.Patients relay fear of not being able to walk unaided in the future.No further information has been given.
 
Additional Manufacturer Narrative
(b)(4).D10: 00811400010 femoral stem 12/14 neck taper ext.Offset size 0 105 mm stem length 65885695.00875200832 32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell 66043601.G2: foreign: united kingdom.The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided in relation to this reported event.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11 the reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records provided only confirm that a left total hip replacement is in situ.Additional records relating to the left side were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information.

Brand Name
48MM O.D. SIZE GG POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH GG LINERS
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22020778
Report Number0001822565-2025-01380
Device Sequence Number21027462
Product Code LPH
UDI-Device Identifier00889024151314
UDI-Public(01)00889024151314(17)330722(10)66057871
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00875704801
Device Lot Number66057871
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/16/2025
04/08/2026
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date08/05/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight104 KG